| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customers device and verified the reported issue.The customer declined to have the device repaired.The device was returned to the customer unrepaired.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device.Upon evaluation by physio-control it was observed that the device would not complete the powering on process.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.